# SDR USAA070359

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 33,239 hours, 33,239 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 6 AT AFT APERTURE REFUEL PIPE ATTACHMENT FASTENERS.  TEMPORARY REPAIR PER EA 98639.  DEFECT SIZE: LESS THAN 1"
